# SDR HNAA2017022400065

- Difficulty date: February 24, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,535 hours, 28,222 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD NR 1 HEAT FAIL CAUTION MESSAGE APPEARED. CREW PULLED C/B G13.  BURNING ODOR NOTED FROM WINDOW.  PERFORMED OPS CHECK IAW TASK NUMBER 30-42-00-700-801-A. COULD NOT DUPLICATE THE PROBLEM, OPS CHECKED GOOD.  OK FOR SERVICE.
